On a maximal Lp-Lq approach to the compressible viscous fluid flow with slip boundary condition

Miho Murata

    Research output: Contribution to journalArticle

    7 Citations (Scopus)


    In this paper, we prove a local in time unique existence theorem for the compressible viscous fluids in the general domain with slip boundary condition. For the purpose, we use the contraction mapping principle based on the maximal Lq-Lq regularity by means of the Weis operator valued Fourier multiplier theorem for the corresponding time dependent problem. To obtain the maximal Lp-Lq regularity, we prove the sectorial R-boundedness of the solution operator to the generalized Stokes equations.

    Original languageEnglish
    Pages (from-to)86-109
    Number of pages24
    JournalNonlinear Analysis, Theory, Methods and Applications
    Publication statusPublished - 2014



    • Analytic semigroup
    • Compressible viscous fluid
    • Local in time existence theorem
    • R-boundedness
    • Slip condition

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this